# SDR SWAA2019080735695

- Difficulty date: August 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 42,691 hours, 20,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EMERGENCY #1 FLASHING NOT BLINKING.       R&R BATTERY PER SIP.
